Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 369571, 15 pages
http://dx.doi.org/10.1155/2011/369571
Research Article

Asymptotic Behavior of the Navier-Stokes Equations with Nonzero Far-Field Velocity

Department of Mathematics, Hallym University, Chuncheon 200-702, Republic of Korea

Received 18 June 2011; Revised 7 October 2011; Accepted 17 October 2011

Academic Editor: Weiqing Ren

Copyright © 2011 Jaiok Roh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaiok Roh, “Asymptotic Behavior of the Navier-Stokes Equations with Nonzero Far-Field Velocity,” Abstract and Applied Analysis, vol. 2011, Article ID 369571, 15 pages, 2011. https://doi.org/10.1155/2011/369571.